Processing math: 100%

Volume 14, issue 1 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25, 1 issue

Volume 24, 9 issues

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN 1472-2739 (online)
ISSN 1472-2747 (print)
Author Index
To Appear
 
Other MSP Journals
On the map of Bökstedt–Madsen from the cobordism category to A\!–theory

George Raptis and Wolfgang Steimle

Algebraic & Geometric Topology 14 (2014) 299–347
Bibliography
1 B Badzioch, W Dorabiała, B Williams, Smooth parametrized torsion: A manifold approach, Adv. Math. 221 (2009) 660 MR2508934
2 J C Becker, D H Gottlieb, Transfer maps for fibrations and duality, Compositio Math. 33 (1976) 107 MR0436137
3 J M Boardman, R M Vogt, Homotopy invariant algebraic structures on topological spaces, Lecture Notes in Mathematics 347, Springer (1973) MR0420609
4 M Bökstedt, I Madsen, The cobordism category and Waldhausen's K–theory arXiv:1102.4155
5 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, Lecture Notes in Mathematics 304, Springer (1972) MR0365573
6 D C Cisinski, Invariance de la K–théorie par équivalences dérivées, J. K–Theory 6 (2010) 505 MR2746284
7 W Dorabiała, The double coset theorem formula for algebraic K–theory of spaces, K–Theory 25 (2002) 251 MR1909869
8 W Dwyer, M Weiss, B Williams, A parametrized index theorem for the algebraic K–theory Euler class, Acta Math. 190 (2003) 1 MR1982793
9 W Fulton, R MacPherson, Categorical framework for the study of singular spaces, Memoirs AMS 243, Amer. Math. Soc. (1981) MR609831
10 S Galatius, U Tillmann, I Madsen, M Weiss, The homotopy type of the cobordism category, Acta Math. 202 (2009) 195 MR2506750
11 J Genauer, Cobordism categories of manifolds with corners, Trans. Amer. Math. Soc. 364 (2012) 519 MR2833590
12 R W Kieboom, A pullback theorem for cofibrations, Manuscripta Math. 58 (1987) 381 MR893162
13 J P May, The geometry of iterated loop spaces, Lectures Notes in Mathematics 271, Springer (1972) MR0420610
14 G Segal, Configuration-spaces and iterated loop-spaces, Invent. Math. 21 (1973) 213 MR0331377
15 G Segal, Categories and cohomology theories, Top. 13 (1974) 293 MR0353298
16 U Tillmann, A splitting for the stable mapping class group, Math. Proc. Cambridge Philos. Soc. 127 (1999) 55 MR1692515
17 F Waldhausen, Algebraic K–theory of topological spaces, II, from: "Algebraic topology" (editors J L Dupont, I H Madsen), Lecture Notes in Math. 763, Springer (1979) 356 MR561230
18 F Waldhausen, Algebraic K–theory of spaces, a manifold approach, from: "Current trends in algebraic topology, Part 1" (editors R M Kane, S O Kochman, P S Selick, V P Snaith), CMS Conf. Proc. 2, Amer. Math. Soc. (1982) 141 MR686115
19 F Waldhausen, Algebraic K–theory of spaces, from: "Algebraic and geometric topology" (editors A Ranicki, N Levitt, F Quinn), Lecture Notes in Math. 1126, Springer (1985) 318 MR802796
20 M Weiss, B Williams, Assembly, from: "Novikov conjectures, index theorems and rigidity, Vol. 2" (editors S C Ferry, A Ranicki, J Rosenberg), London Math. Soc. Lecture Note Ser. 227, Cambridge Univ. Press (1995) 332 MR1388318
21 B Williams, Bivariant Riemann Roch theorems, from: "Geometry and topology" (editors K Grove, I H Madsen, E K Pedersen), Contemp. Math. 258, Amer. Math. Soc. (2000) 377 MR1778119